# SDR CA180103006

- Difficulty date: December 26, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,046 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125006038
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND ON WALK AROUND NR 1 MLG TIRE LOW.  NR 1 MLG MAIN WHEEL ASSY REPLACED.  IT WAS DISCOVERED AFTER REMOVAL ONE OF THE WHEEL TIE BOLTS HAD BROKEN OFF AT THE BOLT HEAD.  FURTHER SHOP INVESTIGATION REVEALED A NEW BOLT HAD BEEN INSTALLED JAN 13, 2017.  THE WHEEL ASSY WENT THROUGH THE SHOP ONCE MORE AND FOR A TIRE REPLACEMENT JUNE 27 2017, WHERE THE BOLT WAS RE-USED THE ONE TIME.  (TC# 20180103006)
